# SDR N6WA2017033001

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 30,266 hours, 20,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN.  OPENED MAIN CABIN DOOR IAW AMM 52-11-00.
